# SDR SWAA2012110509052

- Difficulty date: October 19, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 30,932 hours, 21,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN BS 851 TO BS 870, BETWEEN STR 27L TO STR 27R.  REPAIRED SKIN IAW SRM.
